Economics at your fingertips  

Asymptotic Inferences for an AR(1) Model with a Change Point: Stationary and Nearly Non-stationary Cases

Tianxiao Pang, Danna Zhang and Terence Tai Leung Chong

MPRA Paper from University Library of Munich, Germany

Abstract: This paper examines the asymptotic inference for AR(1) models with a possible structural break in the AR parameter β near the unity at an unknown time k₀. Consider the model y_{t}=β₁y_{t-1}I{t≤k₀}+β₂y_{t-1}I{t>k₀}+ε_{t}, t=1,2,⋯,T, where I{⋅} denotes the indicator function. We examine two cases: Case (I) |β₁|

Keywords: AR(1) model; Change point; Domain of attraction of the normal law; Limiting distribution; Least squares estimator. (search for similar items in EconPapers)
JEL-codes: C22 (search for similar items in EconPapers)
Date: 2013-12-30
New Economics Papers: this item is included in nep-ecm, nep-ets, nep-for and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Published in Journal of Time Series Analysis 35.2(2014): pp. 133-150

Downloads: (external link) original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

Page updated 2024-03-31
Handle: RePEc:pra:mprapa:55312